logo AFST
Systèmes de points dans les dg-catégories saturées
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 583-618.

Dans ce travail nous considérons le problème de réaliser géométriquement les catégories triangulées (plutôt les dg-catégories triangulées) comme des catégories dérivées de variétés algébriques. Pour cela, on introduit la notion de système de points dans une dg-catégorie saturée T. Nous montrons que la donnée d’un tel système permet de construire un espace algébrique M 𝒫 , de type fini, lisse et séparé, ainsi qu’un dg-foncteur de T vers une version tordue de la dg-catégorie dérivée de M 𝒫 . On montre de plus que ce dg-foncteur est une équivalence si et seulement si M 𝒫 est propre. Tout au long de ce travail nous étudions les t-structures sur les familles algébriques d’objets dans T, ce qui possède possiblement un intérêt en soi indépendant du thème de ce travail.

In this work we consider the problem of realizing geometrically triangulated categories (or rather triangulated dg-categories) as derived categories of algebraic varieties. For this, we introduce the notion of system of points in a given saturated dg-category T. We show that such a system of points can be used to construct an algebraic space of finite type M 𝒫 , smooth and separated, as well as a dg-functor from T to a twisted version of the derived dg-category of M 𝒫 . We show furthermore that this dg-functor is an equivalence if and only if M 𝒫 is proper. All along this work we also study t-structures on algebraic families of objects in T which might be of independant interest.

Publié le : 2016-07-11
DOI : https://doi.org/10.5802/afst.1506
@article{AFST_2016_6_25_2-3_583_0,
     author = {Bertrand To\"en and Michel Vaqui\'e},
     title = {Syst\`emes de points dans les dg-cat\'egories satur\'ees},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 25},
     number = {2-3},
     year = {2016},
     pages = {583-618},
     doi = {10.5802/afst.1506},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_2016_6_25_2-3_583_0/}
}
Bertrand Toën; Michel Vaquié. Systèmes de points dans les dg-catégories saturées. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 583-618. doi : 10.5802/afst.1506. https://afst.centre-mersenne.org/item/AFST_2016_6_25_2-3_583_0/

[1] Abouzaid (M.).— Family Floer cohomology and mirror symmetry. ICM lecture, Seoul (2014).

[2] Beilinson (A. A.) ; Bernstein (J.) ; Deligne (P.).— Faisceaux pervers. Analyse et topologie sur les espaces singuliers I (Luminy, 1981), p. 5-171, Astérisque, 100, Soc. Math. France, Paris (1982).

[3] Bridgeland (T.).— Flops and derived categories. Invent. Math. 147, no. 3, p. 613-632 (2002).

[4] Bridgeland (T.) ; King (A.).— The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14, no. 3, p. 535-554 (2001).

[5] Grothendieck (A.).— Le groupe de Brauer. I. Algèbres d’Azumaya et interprétations diverses, 1968 Dix Exposés sur la Cohomologie des Schémas p. 46-66 North-Holland, Amsterdam-Masson, Paris.

[6] Hovey (M.).— Model Categories. Mathematical Surveys and Monographs, vol 63, Amer. Math. Soc., Providence (1998).

[7] Keller (B.).— On differential graded categories. International Congress of Mathematicians. Vol. II, p. 151-190, Eur. Math. Soc., Zürich (2006).

[8] Keller (B.) ; Vossieck, D..— Aisles in derived categories. Bull. Soc. Math. Belg. 40, p. 239-253 (1988).

[9] Lurie (J.).— The « DAG » series. Available at the author home page http ://www.math.harvard.edu/ lurie/

[10] Lurie (J.).— On the Classification of Topological Field Theories. Current Developments in Mathematics, vol. 2008, p. 129-280, Int. Press, Somerville (2009).

[11] Lurie (J.).— Moduli problems for ring spectra. Proceedings of the International Congress of Mathematicians. Volume II, p. 1099-1125, Hindustan Book Agency, New Delhi (2010).

[12] Lurie (J.).— Higher Algebra. Available at the author home page http ://www.math.harvard.edu/ lurie/

[13] Orlov (D.).— Equivalences of derived categories and K3 surfaces. Journal of Mathematical Sciences. Vol. 84, no. 5 (1997).

[14] Pantev (T.) ; Toën (B.) ; Vaquié (M.) ; Vezzosi (G.).— Shifted symplectic structures. Publ. Math. Inst. Hautes Études Sci. 117, p. 271-328 (2013).

[15] Rouquier (R.).— Catégories dérivées et géométrie birationnelle (d’après Bondal, Orlov, Bridgeland, Kawamata et al.). Séminaire Bourbaki. Vol. 2004/2005. Astérisque No.307 , Exp. No. 946, viii, p. 283-307 (2006).

[16] Tabuada (G.).— Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories. C. R. Math. Acad. Sci. Paris 340, no. 1, p. 15-19 (2005).

[17] Tabuada (G.).— A guided tour through the garden of noncommutative motives. Topics in noncommutative geometry, p. 259-276, Clay Math. Proc., 16, Amer. Math. Soc., Providence, RI (2012).

[18] Tabuada (G.).— Differential graded versus simplicial categories. Topology Appl. 157, no. 3, p. 563-593 (2010).

[19] Toën (B.).— Derived Algebraic Geometry. EMS Surv. Math. Sci. 1, no. 2, p. 153-245 (2014).

[20] Toën (B.).— The homotopy theory of dg-categories and derived Morita theory. Invent. Math. 167, no. 3, p. 615-667 (2007).

[21] Toën (B.).— Lectures on dg-categories. Topics in Algebraic and Topological *K*-theory. lectures Notes in mathematics, vol. 2008, Springer (2011).

[22] Toën (B.).— Derived Azumaya algebras and generators for twisted derived categories. Invent. Math. 189, no. 3, p. 581-652 (2012).

[23] Toën (B.) ; Vaquié (M.).— Moduli of objects in dg-categories. Ann. Sci. École Norm. Sup. (4) 40, no. 3, p. 387-444 (2007).

[24] Toën (B.) ; Vaquié (M.) Algébrisation des variétés analytiques complexes et catégories dérivées. Math. Ann. 342, no. 4, p. 389-831 (2008).

[25] Toën (B.) ; Vezzosi (G.).— Homotopical algebraic geometry. I. Topos theory. Adv. Math. 193, no. 2, p. 257-372 (2005).

[26] Toën (B.) ; Vezzosi (G.).— Homotopical algebraic geometry. II. Geometric stacks and applications. Mem. Amer. Math. Soc. 193, no. 902, x+224 pp. (2008).